Universidad Complutense de Madrid
E-Prints Complutense

Bounded meromorphic functions on compact real analytic sets

Impacto

Descargas

Último año

Abánades, Miguel A. y Joglar-Prieto, Nuria y Ruiz Sancho, Jesús María (1999) Bounded meromorphic functions on compact real analytic sets. Journal of Pure and Applied Algebra, 142 (1). pp. 1-11. ISSN 0022-4049

[img] PDF
Restringido a Sólo personal autorizado del repositorio

103kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022404998000693


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

We show that the ring of bounded meromorphic functions on an irreducible compact real analytic set of dimension d is a Prüfer domain of dimension d. Consequently, every finitely generated ideal in this ring can be generated by d + 1 elements, and we show that this bound is sharp.


Tipo de documento:Artículo
Palabras clave:Fields; rings; number of generators of holomorphy ring; real holomorphy ring; rings of meromorphic functions; real spectra; Nash category; germs at compact sets
Materias:Ciencias > Matemáticas > Geometria algebraica
Ciencias > Matemáticas > Teoría de conjuntos
Código ID:19913
Depositado:11 Feb 2013 19:47
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo